# SDR FDEA202402200191

- Difficulty date: February 20, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 32,041 hours, 18,480 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: B415ABM1
- Part serial: 450
- Condition: Faulted
- Part time: 27,066 hours, 15,345 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

SHORTLY AFTER LIFTOFF ON THE ATS OFF, NON-PROFILE  TAKEOFF, THE RIGHT THROTTLE REDUCED ITSELF BY  APPROXIMATELY 1.5 KNOB WIDTHS.  ADVANCED THE RIGHT  THROTTLE TO MATCH AND THE PROBLEM NEVER RETURNED.   THE CAPTAIN STATED THAT THIS ISSUE IS THE SAME ISSUE  THAT THE AUTO THROTTES WERE DEFERRED FOR, THIS TIME WITHOUT THE ATS ENGAGED   AND AFTER THE 1.5 KNOB SPLIT HE PAIRED THE THROTTLE HANDLES AND HAD NO  MORE ISSUES.   REMOVED AND REPLACED THRUST CONTROL COMPUTER PER AMM 22-36-34-04-01.
